# SDR REXA98092

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Ws 42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN FUEL CELL AT WS 42.30.  REPAIRED RT WING RIB SECTION AT WS 42.30 BY CUTTING OFF FLANGES AT RADIUS.  FABRICATED AND INSTALLED 7075-T6, 0.100 INCH DOUBLER ANGLE.  REPAIR WORK IAW SAAB DOCUMENT 72SD0955.  (X)
